# SDR QXEA200701421

- Difficulty date: September 16, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 14,410 hours, 11,046 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2332: AFTER START 'PUSHER SYSTEM FAIL' MASTER CAUTION ILLUMINATED.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE INTERROGATED CDS.  NO FAULTS FOUND.  CYCLED A/C POWER AND CAUTION LIGHT EXTINGUISHED.  C/W OPS CHECK OF THE ELEVATOR CONTROL STICK PUSHER SYSTEM IAW Q400 AMM TASK 27-33-00-710-802.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
